# SDR PCAA9600325

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82970010141
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO SYR FROM LGA, A/C LOST NR 1 HYDRAULIC CONTENTS.  TROUBLESHOT AND FOUND THE LEFT ANTI-SKID HYDRAULIC LINE DEFECTIVE.  REMOVED AND REPLACED LINE IAW DHC MM.  LEFT ENGINE DRIVEN HYDRAULIC PUMP ALSO REPLACED DUE TO OPERATING WITHOUT FLUID.  A/C RETURNED TO SERVICE.  (X)
